# SDR R61A20210130127

- Difficulty date: January 14, 2021
- Submitted: January 30, 2021
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 43,714 hours, 27,035 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062571001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND LT HORIZ STAB RIB 10 CRACKED (0.4000" LONG).  REPLACED RIB PN 170-62571-001 ON REPUBLIC JC 170EO-55-10-0004_1.  SEE AAR NRC 4500836-3000-0052 AND EO FOR DETAILS OF WORK PERFORMED.  A/C REMAINS IN YQG FOR COMPLETION.
